# SDR CHQA200500040

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000058
- Aircraft time: 403 hours, 283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 001379
- Condition: Faulty
- Location: Emergency Light
- Part time: 403 hours, 283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON POWER UP AT THE GATE EMERGENCY LIGHT BATTERY FAULT MESSAGE APPEARED ON EICAS.  FERRIED AIRCRAFT FROM ORD TO IND FOR MAINTENANCE.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND FOUND THE NR 4 EMERGENCY BATTERY PACK FAULTY.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY PACK PER AMM.  OPS CHECK GOOD.
